# SDR AALA202311185409

- Difficulty date: November 14, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 27,482 hours, 3,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLOOR PROXIMITY LIGHT ON GALLEY MONUMENT BY SEAT 5H ISINOP. RELAMPED NO HELP. MAINTENANCE FOUND WIRES D48P-A & D48P-B TERMINAL POLARITY INCORRECT, RETERMINATED WIRES D48P-A & D48P-B WITH CORRECT TERMINAL FOR POLARITY OP CKS GOOD REF AWM 25-22-30
